# SDR CHQA201000191

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 19,645 hours, 15,964 cycles
- Engine: Allsn AE3007A
- Engine time: 15,669 hours, 16,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON DESCENT INTO LGA, CREW SELECTED FLAPS FROM 0 TO 9 AND RECEIVED A FLAP FAIL MESSAGE ON EICAS.  THE FLAPS DID NOT MOVE FROM 0 DEGREES.  THE CREW ABORTED THE APPROACH AND RAN THE REQUIRED QRH CHECKLISTS THEN LANDED WITHOUT INCIDENT.   MAINTENANCE RESET THE FLAP SYSTEM AND PERFORMED AN OPS CHECK WITH NO DEFECTS NOTED IAW EMB-145 AMM 27-53-00.
